# SDR JJBA20210730027

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 45,532 hours, 28,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON MAIN DOOR IS WORKING INTERMITTENLY. REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT ASSY. OPS CHECK GOOD.
